Nagoya Mathematical Journal

A generalization of Hilbert's theorem 94

Hiroshi Suzuki

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 121 (1991), 161-169.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118782786

Mathematical Reviews number (MathSciNet)
MR1096472

Zentralblatt MATH identifier
0728.11061

Subjects
Primary: 11R37: Class field theory

Citation

Suzuki, Hiroshi. A generalization of Hilbert's theorem 94. Nagoya Math. J. 121 (1991), 161--169. https://projecteuclid.org/euclid.nmj/1118782786


Export citation

References

  • [1] E. Artin and J. Tate, Class Field Theory, Benjamin, 1967.
  • [2] J.-F. Jaulent, L'etat actuel du problem de la capitulation, Seminaire de Theorie des Nombres de Bordeaux, 1987-1988 Exp. no. 17, 1988.
  • [3] K. Miyake, Algebraic investigations of Hilbert's theorem 94, the principal ideal theorem and the capitulation problem, Expo. Math., 7 (1989), 289-346. Department of Mathematics Faculty of Science Tokyo Metropolitan University Fukasawa Setagaya-ku, Tokyo 158 Japan